# SDR ASAA2022122741236

- Difficulty date: December 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,888 hours, 8,464 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE TEST IN "NORMAL" WILL NOT TEST AND SHOWS "DETECTOR FAULT" "DET SELECT B." APPEARS INOP SYSTEM TESTS NOORMAL IN "DET SELECT A" POSITION. GROUNDED - YES. ON DEFERRAL.
